# SDR C77A259116

- Difficulty date: April 18, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 4,159 hours, 2,475 cycles
- Engine: Ge CF348E5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 1855A000004
- Part serial: 000708
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LOST CONTROL OF NOSE WHEEL STEERING MOMENTARILY AND ACFT MOVED LT/ RT  AND BACK TO CTR AT HIGH SPEED JUST PRIOR TO LIFT OFF.  R & R STEERING HAND WHEEL IAW E175 AMM 32-53-05-04.  OPS CHECK GOOD. ALSO PERFORMED DVDR AND FHDB DOWNLOAD FORWARD THEN TO MFG FOR ANALYSIS, ANALYSIS REVELED NORMAL OPERATION NO DEFECT NOTED. ALSO OVER WEIGHT ANALYSIS WAS PERFORMED NO OVERWEIGHT INSP REQUIRED DUE TO NORMAL OPERATIONS ACFT RETURNED TO SERVICE.  ACFT REQUIRES TAXI CHECK DUE TO MX ON NLG STEERING SYS REF WO; 259116.  PERFORMED HIGH SPEED TAXI TO 90KTS WITH CAPT. NO FAULTS NOTED. REF WO 259116 REPLACE STEERING CONTROL MODULE. R & R STEERING CONTROL MODULE IAW E175 AMM 32-53-01. OPS CHECK GOOD. ACFT REQUIRES MAF, AUTHORIZED BY(MANAGER, MOC) PAYING PARTICULAR ATTENTION TO NOSE WHEEL STEERING AT HIGH SPEED AND V1. MAF PERFORMED IAW GMM VOL 1 CH 60 NO DEFECTS NOTED.
